8 year old being agitated and not being able to concentrate at school

Discussion in 'General Parenting' started by raregem, Sep 16, 2010.

  1. raregem

    raregem Guest

    My 8 year old difficult child is currently on 25 mg. Adderol, 2 mg of Intuniv both in the morning and 1 1/2 mg of Riseperdal in the evening. We just increased the Adderol to the 25 mg. about 2 weeks ago. Lately he has been very agitated at school. According to his teacher he is easily aggravated by his classmates and has been getting angry with them. Do you think the increase in the Adderol could be causing the agitation? He has always been agitated but this is more than usual. Thanks for any advise.me: 45dh: 45pc: boy 15gfg: 8; ODD; ADHD
  2. SomewhereOutThere

    SomewhereOutThere Well-Known Member

    If I had to lay bets, I'd bet it was the Adderrall. It can cause that and more. I don't care for it at all. It made my sweet son mean and aggressive. Who diagnosed your child? Has he ever seen a neuropsychologist?
  3. raregem

    raregem Guest

    He was diagnosed by a psychiatrist that he has been seeing for about 2 years. He had a neuropsychologist a few years ago.I will call the doctor tomorrow and see what he says to do. We have tried Concerta, Vyvanse, Focalin, Clonodine and a few others within the past 3 1/2 years.